# SDR GTIA2023062637288

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 10,228 hours, 4,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Part serial: D30664915
- Condition: Unwanted Deploy
- Location: Rh Over Wing Doo
- Part time: 1,158 hours, 480 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC ACCIDENTALLY RE-ARMED R1 SLIDE AND OPENED DOOR. SLIDE DEPLOYED ( PASSENGER OR OVER WING DOOR SLIDE/SLIDE RAFTS (WITHOUT PASSENGERS) )-R/R R1 DOOR ESCAPE SLIDE (7501MM) IAW AMM 25-62-44. FUNCTIONAL / OPS TESTS GOOD. THIS CLEARS MDDR 58887. MOC NOTIFIED. PLACARD REMOVED.
